Doctor insights on:
Is There A Way To Reduce The Frequency Of Lipofuscin Change Of Diet Medication
No: Lipofuscin is a wear-and-tear pigment that so far as we know does no harm. Despite "pop" claims in pathology books, even newborn babies' hearts are loaded with it. There are a few untreatable diseases in which it builds up (most famously, the cocker spaniel brain disease). Earwax pigment is lipofuscin. Specific concerns -- talk to a credible scientific physician. ...Read more
Sulfur smell when i go to restroom. Anything to worry about? I can't think of anything that's changed recently (diet/medication-wise).
Urine Odor: A variety of things can alter the smell of your urine. The characteristic sulfur smell is attributable to certain foods such as apsaragus among others. So if you are eating more veggies than normal this is probably the cause. However, there could be other causes such as an infection. So if your urine is also funny looking and u are experience bladder discomfort, see your doctor. ...Read more
What could be the reason for elevated glucose levels @ about 7.5 mml even though one has not changed lifestyle in terms of diet, medication and exe?
Diabetes treatment: You have diabetes and are taking metformin. A glu of 7.5 (135 mg/dl) is a relatively good level. It is better to follow your a1c. If you have only had diabetes a few years, and are only on metformin, you should aim for an a1c less than 7.5. Focus on exercise and diet. Your glu will vary day to day. Perhaps stress. But take a long term approach. ...Read more
I've had no change in diet medication nor have I ate any blue or green foods.I have crohns disease for the past 11 yrs.My stool is blue mucasy green.
I get severe hives every night-no change in diet, medication, detergent, soap, linens, weather, stress, or habits. Is there another possible cause?
See your doctor: Hives are the result of histamine release by allergy-related cells called mast cells. These can get activated by a number of factors, or a particular combination of them. In addition, there are relatively rare mast cell proliferative disorders that nee t be ruled out. ...Read moreSee 1 more doctor answer
None: Almost every diet med is a stimulant which cannot be taken over the long run without side effects. Long lasting weight loss has only been achieved with 3 meals a day minimum, usually high in fruits & vegetables with some protein like chicken or fish, some whole grains, like quinoa, plenty of water, and moderate daily exercise. Figure the # & size of meals by satisfaction and weekly weight loss. ...Read moreSee 1 more doctor answer
Reported 5-10% loss: Fda approval for the weight loss pills, Qsymia (by vivus, inc.) and Belviq (by arena pharmaceuticals) came recently. Qsymia reportedly helped patients on average lose at least 10 percent of their weight after a year of treatment in clinical trials - compared to the average 5 percent weight loss seen in clinical trials of belviq. That means the 222-pound person might be 200-pounds after a year. ...Read more
Spinal t-score of =5.2 just diagnosed. With proper exercise, diet, & medication is it possible to return to ostopenia level or better?
Significant: A t score of -5.2 is fairly severe osteoporosis. It can be improved, but, if possible, please work with a physician who specializes and/or has plenty of experience with this process. Depending on your state of health otherwise, you'll probably want to do a combination of proper nutrition, exercise and medication. ...Read moreSee 1 more doctor answer
Will diet pills affect my Synthroid medication. I'm looking into the natural garcinia pill. But i take Synthroid for thyroid.
- Talk to a doctor live online for free
- Is there a way to get rid of or reduce the appearance of tired eyes?
- What is the fastest way to reduce a swelling of the eye from an injury?
- Is there a way to get rid of the smell from your fart or your burp?
- Ask a doctor a question free online
- Is there a good way to get your teenager to avoid drinking soda all of the time?
- Is there a natural way to get rid of fluid in the body?
- Is there a way to get rid of glasses marks on my nose?
- Is there a fast way to get rid of chilblains?
- Talk to a bariatrician online for free